# SDR 0500509602

- Difficulty date: March 9, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- Aircraft time: 76,498 hours, 68,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN BULKHEAD VERTICAL STIFFENER AT BS 756 L28R.  REPAIRED PER EA 96-202516.
